# SDR CA111219003

- Difficulty date: December 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 479 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT EXPERIENCED PARTIAL POWER LOSS ON DOWNWIND WHEN REDUCING POWER OF SETTING UP APPROACH CONFIGURATION.  INSTRUCTOR TOOK CONTROL AND LANDED THE ACFT UNDER PARTIAL POWER WITH NO FURTHER INCIDENT.  ENGINE RAN POORLY ON GROUND.  ENGINE RAN NORMALLY THE FOLLOWING DAY WHEN RUN BY MAINTENANCE STAFF.  NO DEFECT APPARENT. ACFT HAS G1000 WITH SOFTWARE UPGRADE THAT ALLOWS FOR TRACKING FLIGHT PARAMETERS. AFTER REVIEWING THESE PARAMENTERS IT SEEMS THAT THERE ARE SOME ABNORMAL INDICATIONS.  REP CONTACTED AND INFORMATION SENT TO HIM FOR REVIEW.  ACFT GROUNDED UNTIL FURTHER REVIEW.
